# SDR SWAA2022012662675

- Difficulty date: January 19, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 44,331 hours, 22,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M2335 ARE INOP ; / [01] REMOVED AND REPLACED BATTERY PACK M2335 AND PERFORMED GOOD OPS TEST PER AMM 33-51-06-960-805; [02] CERTIFIED BATTERY WAS REMOVED AND REPLACED AND GOOD OP CHECK AS PER AMM 33-51-06-960-805.; [03] VERIFIED CORRECTIVE ACTION 1
